叶东曦副教授到岗

7月13日,叶东曦副教授完成报到手续,正式入职中山大学数学学院(珠海)

叶东曦副教授简历

 

教育经历:

2014.07—2018.05 美国威斯康辛大学麦迪逊分校(University of Wisconsin-Madison),数学系,基础数学,博士。导师:Prof. Tonghai Yang (杨同海)

2011.01—2014.02 新西兰梅西大学(Massey University),数学专业,一级荣誉学士。导师:Prof. Shaun Cooper

 

工作经历:

2018.07—至今 中山大学,数学学院(珠海),副教授。

 

联系方式:

lawrencefrommath@gmail.com

 

研究方向:

数论,模形式理论,Borcherds提升理论。

 

已发表论文:

  1. S. Cooper, H. Y. Lam and D. Ye, Representations of squares by certain quinary quadratic forms, Acta Arithmetica, 157 (2013), 147--168.

 

  1. S. Cooper, H. Y. Lam and D. Ye, Representations of squares by certain septenary quadratic forms, Electronic Journal of Combinatorial Number Theory, 13 (2013), A35.

 

  1. S. Cooper and D. Ye, Explicit evaluations of a level 13 analogue of the Rogers-Ramanujan continued fraction, Journal of Number Theory, 139 (2014), 91--111.

 

  1. S. Cooper and D. Ye, Evaluation of the convolution sums \sum_{l+20m=n}\sigma(l)\sigma(m), \sum_{4l+5m=n}\sigma(l)\sigma(m) and \sum_{2l+5m=n}\sigma(l)\sigma(m), International Journal of Number Theory, 10 (2014), 1385--1394.

 

  1. D. Ye, Representations of squares by certain ternary quadratic forms, Electronic Journal of Combinatorial Number Theory, 14 (2014), A52.

 

  1. D. Ye, Evaluation of the convolution sums \sum_{l+36m=n}\sigma(l)\sigma(m) and \sum_{4l+9m=n}\sigma(l)\sigma(m), International Journal of Number Theory, 11 (2015), 171--183.

 

  1. S. Cooper and D. Ye, Eisenstein series to the tredecic base, Bulletin of the Australian Mathematical Society, 91 (2015), 19--28.

 

  1. S. Cooper, J. Ge and D. Ye, Hypergeometric transformation formulas of degrees 3, 7, 11 and 23, Journal of Mathematical Analysis and Applications, 421 (2015), 1358--1376.

 

  1. S. Cooper and D. Ye, The Rogers-Ramanujan continued fraction and its level 13 analogue, Journal of Approximation Theory, 193 (2015), 99-127.

 

  1. D. Ye, Representations of certain binary quadratic forms as a sum of Lambert series and eta-quotients, International Journal of Number Theory, 11 (2015), 1073--1088.

 

  1. D. Ye, Level 16 analogue of Ramanujan's theories of elliptic functions to alternative bases, Journal of Number Theory, 164 (2016), 191--207.

 

  1. S. Cooper and D. Ye, The level 12 analogue of Ramanujan's function k, Journal of the Australian Mathematical Society, 101 (2016), 29--53.

 

  1. S. Cooper and D. Ye, Level 14 and 15 analogues of Ramanujan's elliptic functions to alternative bases, Transactions of the American Mathematical Society, 368 (2016), 7883--7910.

 

  1. D. Ye, On the quaternary form x^{2}+xy+7y^{2}+z^{2}+zt+7t^{2}, International Journal of Number Theory, 12 (2016), 1791--1800.

 

  1. S. Cooper, B. Kane and D. Ye, Analogues of the Ramanujan--Mordell Theorem, Journal of Mathematical Analysis and Applications, 446 (2017), 568--579.

 

  1. D. Ye, Representations of integers by certain 2k-ary quadratic forms, Journal of Number Theory, 179 (2017), 50--64.

 

  1. T. Yang and D. Ye, Weakly holomorphic modular forms on \Gamma_{0}(4) and Borcherds products on unitary group U(2,1), Research in Number Theory, 4 (2018), no. 2.

 

 

  1. T. Huber, D. Schultz and D. Ye, Series for 1/pi of level 20, Journal of Number Theory, 188 (2018), 121--136.

 

  1. B. Hu and D. Ye, Sign-change of the Fourier coefficients of a Hauptmodul for \Gamma_{0}(2), International Journal of Number Theory, to appear.